# SDR MALA954300

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Intransit Light
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3455 - ON APPROACH TO DTW, THE NOSE GEAR RED INTRANSIT LIGHT FAILED TO ILLUMINATE DURING THE GEAR EXTENSION.  THE AIRCRAFT CONTINUED TO DTW.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  SYSTEM OPERATED SATISFACTORILY.  (Z)
